# SDR GAIA99170

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window
- Part number: 99155872
- Condition: Cracked
- Location: Bs 465-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK ABOVE THE RIGHT WINDOW BELT JUST FORWARD OF THE OVERWING EXIT.  THE SKIN WAS REPAIRED IAW MCDONNEL DOUGLAS DRAWING J060109 THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
